Toric contact geometry in arbitrary codimension

Vestislav Apostolov, David M J Calderbank, Paul Gauduchon, Eveline Legendre

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We define toric contact manifolds in arbitrary codimension and give a description of such manifolds in terms of a kind of labelled polytope embedded into a grassmannian, analogous to the Delzant polytope of a toric symplectic manifold.
Original languageEnglish
Article numbermy021
Pages (from-to)2436-2467
Number of pages22
JournalInternational Mathematics Research Notices
Volume2020
Issue number8
Early online date9 May 2018
DOIs
Publication statusPublished - 30 Apr 2020

Keywords

  • math.DG
  • math.SG
  • 53C15, 53D10, 53D20

Fingerprint Dive into the research topics of 'Toric contact geometry in arbitrary codimension'. Together they form a unique fingerprint.

  • Cite this